# SDR VNAA2011050400028

- Difficulty date: April 28, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 15,813 hours, 15,747 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A STEERING INOP CAS MESSAGE ON GEAR RETRACTION ON DEPARTURE FROM MLB.  CREW CONTINUED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, RESET STEERING SYSTEM AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
